# SDR UHLA2014061700421

- Difficulty date: June 17, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N213JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000265
- Aircraft time: 12,422 hours, 9,516 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Warning Light
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEERING FAILED DURING APPROACH.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT, TOWED TO GATE.  PERFORMED ADJUSTMENT AND TEST IAW AMM 32-50-00.  CHECKED GOOD.
